MAUDE Adverse Event Report: CURONIX LLC FREEDOM SPINAL CORD STIMULATOR

CURONIX LLC FREEDOM SPINAL CORD STIMULATOR
Model Number FR8A-RCV-A0, FR8A-SPR-B0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Shaking/Tremors (2515)
Date of Event 03/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient reported involuntary shaking in their legs when laying down or sitting down while using the device.Additional information was received on (b)(6) 2025.The patient has not been using the device for over a year as they felt their pain had mostly resolved.Additionally, the patient clarified they experience the involuntary shaking after they do physical therapy or have a busy day and it has never been related to wearing the device.
 
Additional Manufacturer Narrative
The unintended stimulation/new pain questionnaire was submitted by quality with limited information.The patient having a non-curonix device implanted and the patient having contraindicating conditions have been ruled out as potential causes.However, the patient clarified they experience the involuntary shaking after they do physical therapy or have a busy day and it has never been related to wearing the device.The stimulator is used to treat pain.The cause of the involuntary shaking is unrelated to the curonix device (no fault found).Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in unintended stimulation/new pain issues.Unintended stimulation/new pain issue rates remain acceptably low; thus, a capa is not required.Unintended stimulation/new pain issues rates will continue to be tracked and trended.

Brand Name
FREEDOM SPINAL CORD STIMULATOR
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
CURONIX LLC
1310 park central blvd s
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central blvd s
pompano beach FL 33064
Manufacturer Contact
tena jimmerson
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key21635825
Report Number3010676138-2025-00062
Device Sequence Number15761846
Product Code GZB
UDI-Device Identifier00859619004875
UDI-Public(01)00859619004875(17)190801(01)0081822020648(17)200201(21)207614-72
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K182720
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/01/2019
Device Model NumberFR8A-RCV-A0, FR8A-SPR-B0
Device Lot NumberSWO170828, SWO180215
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2025
Initial Report FDA Received Date03/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/29/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age82 YR
Patient SexUnknown